# SDR AALA202304129867

- Difficulty date: April 11, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 69,421 hours, 32,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Fault Message
- Location: Zone 200 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON TAKEOFF AND SHORT FINAL EMERGENCY LIGHTS FLASHED ON AND OFF. MAINTENANCE PERFORMED TSM 33-51-00-810-802-A AND FOUND A FORWARD EMERGENCY POWER SUPPLY UNIT BATTERY FAULT MESSAGE. MAINTENANCE REPLACED THE BATTERY FOR THE FORWARD EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38 AND ACCOMPLISHED A A SATISFACTORY OPERATIONAL CHECK
